MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404135
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Urinary Incontinence (4572)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint component was not returned for analysis, and the product record review revealed no additional information related to the complaint, the reported allegation could not be confirmed.The event cannot be reproduced or substantiated.
 
Event or Problem Description
It was reported that recurring incontinence has persisted despite of artificial urinary sphincter (aus) revisions.A revision surgery was performed to downsize the transcorporal cuff to a 6.0 cm cuff, although the device was functioning as expected.During surgery, a small perforation was made in the urethra, though proximal to the location of the cuff.The surgeon repaired the urethral defect and was willing to place the new cuff despite of the urethral defect; as he believes that another perineal incision could not be performed to this patient.The procedure was successfully completed.

Brand Name
AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key11440356
Report Number2183959-2021-00837
Device Sequence Number17295996
Product Code EZY
UDI-Device Identifier00878953003139
UDI-Public00878953003139
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/30/2021
Device Model Number72404135
Device Catalogue Number72404135
Device Lot Number1000389786
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR